# SDR ASAA2021122036989

- Difficulty date: December 20, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 51,555 hours, 15,300 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Part number: 1324M12P10
- Part serial: APMRE227
- Condition: Leaking
- Location: #2 Engine
- Part time: 45,134 hours, 14,505 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE SHORT TIME FAULT MESSAGE 75-20402 THE VSV POSITION SIGNALS DISAGREE. DEFERRED PER T/C 78273000SEA ONLY. GROUNDED - YES. PERFORMED B737-800 FIM 75-31 TASK 804 FOR BOTH A & B CHANNEL VSV POSITION SIGNALS DISAGREE. B CHANNEL ACTUATOR RESISTANCE VALUES ARE GOOD. INSPECTED B CHANNEL VSV ACTUATION SYSTEM PER FIM AND FOUND B CHANNEL ACTUATOR BELLCRANK ASSEMBLY STAGE 3 ACTUATOR ARM WORN. BOTH VSV ACTUATOR BELLCRANKS REPLACED REF B737-800 AMM 72-32-00. ALSO REPLACED THE R/H VSV ACTUATOR DUE TO LEAKAGE REF AMM 75-31-01. LK AND OPS CKS GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
